On the L-functions associated with certain exponential sums

Steven I. Sperber

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


By use of p-adic analytic methods, we study the L-functions associated to certain exponential sums defined over a finite field. Estimates for the degree of this L-function as rational function are obtained. In an "asymptotic" sense, these estimates are shown to be best possible. Precise determination of the degree is computed in the one-variable case.

Original languageEnglish (US)
Pages (from-to)141-153
Number of pages13
JournalJournal of Number Theory
Issue number2
StatePublished - May 1980

Bibliographical note

Funding Information:
partially supported by National Science Foundation


Dive into the research topics of 'On the L-functions associated with certain exponential sums'. Together they form a unique fingerprint.

Cite this